Chemotherapy And Aching Joints , Why Are My Finger Joints Becoming Larger With Age

Why Do Joints Pop ?

Why Do Joints Pop ?

Knees or elbows sometimes make a crackling noise and it is called popping. There are several reasons why joints crack and pop. Sometimes, it is normal for the joints to pop. However, people often wonder why do joints pop. So, to answer this question, here is a list of the most common reasons that cause the joints to pop. More...

Why Are My Finger Joints Becoming Larger With Age ?

Why Are My Finger Joints Becoming Larger With Age ?

As a part of aging, people notice that their fingers get larger and thicker. Though we do not understand, there are reasons why this happens. The human body keeps changing as a person's age progress. These changes may be hereditary in some cases. When finger joints become thick, it results in rigidity and stiffness in many people. The only way to get rid of it is through exercise and by keeping fit. Exercise is general helps for the well being of the knuckles and the joints including the fingers. More...

Symptoms Of Bad Joints

Symptoms Of Bad Joints

Pain, ache, soreness, swelling are all symptoms of a bad joint. When you are suffering with a bad joint, the mobility in that part is reduced. You will find it very laborious and difficult to use that joint. The symptom of a bad joint can be present in an isolated area or you may suffer with it in multiple joints. The symptoms are not continuous; they can improve for some time or become worse when moved. Joint pains are usually described as sharp, stabbing, throbbing and burning. It can be intense in these levels. More...

Chemotherapy And Aching Joints

Chemotherapy And Aching Joints

Chemotherapy is a method of treatment undertaken for cancer. It uses very powerful drugs to kill the cancer cells. These drugs also affect other parts of the body and show severe side effects. There are several bad side effects of chemotherapy. However, after the treatment these side effects subside. Drugs, such as tamoxifren, cisplatin, cladiribine and paclitaxel, can cause joint pain. The condition of aching joints due to chemotherapy is called arthralgia. It is identified with the help of symptoms. More...